MAUDE Adverse Event Report: SYNTHES GMBH; EXTERNAL MANDIBULAR FIXATOR AND/OR DISTRACTOR

SYNTHES GMBH; EXTERNAL MANDIBULAR FIXATOR AND/OR DISTRACTOR
Model Number 400.809.96
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Using the synthes mod hand set, during placement the surgeon noted that a 1.5 mm cortex 9 mm screw head completely broke off after placement.No harm and screw secured with operating room (or) leadership.

Brand Name
NA
Common Device Name
EXTERNAL MANDIBULAR FIXATOR AND/OR DISTRACTOR
Manufacturer (Section D)
SYNTHES GMBH
1302 wrights lane e
west chester PA 19380
MDR Report Key16459685
Report Number16459685
Device Sequence Number11386116
Product Code MQN
UDI-Device Identifier10886982203687
UDI-Public(01)10886982203687
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/31/2023
Report Date (Section F) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400.809.96
Device Catalogue Number40080996
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA01/31/2023